| Model Number |
DB-1408 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Block b3: approximated based on the date the manufacturer became aware of the event.
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent a procedure wherein the implantable pulse generator (ipg) was replaced with a different model for an unknown reason.The patient did well post-operatively.